Queueing models for healthcare operations

Diwakar Gupta

Research output: Chapter in Book/Report/Conference proceedingChapter

19 Scopus citations
Original languageEnglish (US)
Title of host publicationInternational Series in Operations Research and Management Science
PublisherSpringer New York LLC
Pages19-44
Number of pages26
DOIs
StatePublished - Jan 1 2013

Publication series

NameInternational Series in Operations Research and Management Science
Volume184
ISSN (Print)0884-8289

Cite this

Gupta, D. (2013). Queueing models for healthcare operations. In International Series in Operations Research and Management Science (pp. 19-44). (International Series in Operations Research and Management Science; Vol. 184). Springer New York LLC. https://doi.org/10.1007/978-1-4614-5885-2_2